Header menu link for other important links
X
Analytical Approximations of Partial Differential Equations of Fractional Order with Multistep Approach
Al-Smadi, Mohammed, Freihat Asad, Abu Hammad Ma’mon, , Abu Arqub Omar
Published in American Scientific Publishers
2016
Volume: 13
   
Issue: 11
Pages: 7793 - 7801
Abstract
This paper proposes a reliable numerical technique to provide analytical approximate solutions for Klein-Gordon equation of fractional order subjected to appropriate initial conditions in the Caputo sense. This new technique, multistep reduced differential transform method, offers accurate approximate solutions over a longer time frame compared to the traditional reduced differential transform method. Efficacious computational experiments in fluid mechanics are given to illustrate the efficiency, reliability and generality of the multistep scheme. Numerical simulation coupled with graphical representations reveal that the method is fully compatible with the complexity of these equations and convenient to handle a various range of other fractional partial differential equations. © 2016 American Scientific Publishers All rights reserved.
About the journal
JournalData powered by TypesetJournal of Computational and Theoretical Nanoscience
PublisherData powered by TypesetAmerican Scientific Publishers
ISSN15461955
Open AccessNo